If you had been prescribed Augmentin, you have more than a toothache. If you have this leftover from some prior infection (meaning you didn't finish your treatment) the answer is NO, don't start this for a toothache.
Have you been to a dentist recently or previously and you know the source of the toothache??? Certainly what you don't want is an abscess to set in. If you can take advil or tylenol... that will give you "pain" relief. Augmentin won't help a toothache. Perhaps it is time to see the dentist...
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 2 answers
Posted 30 Jul 2013 • 1 answer
Posted 25 Mar 2016 • 0 answers
Posted 17 Feb 2017 • 5 answers
Posted 19 Apr 2018 • 0 answers